# SDR SWAA2022060911097

- Difficulty date: May 24, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A550429
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CHORD OF FLOORBEAM BS 947 RBL24-26 WL 208 / REMOVED DAMAGED FLANGES OF THE BS947 FLOOR BEAM UPPER CHORD LBL40.5-RBL50 I.A.W SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 FIG 206;VERIFIED DAMAGED FLANGE REMOVED AND PERFORMED DVI. NO FAULTS NOTED PER SRM 53-70-51-2R-5 REPAIR 5 STEP 4.C.(2);[10] SHOT PEENED UPPER CHORD TRIM AT BS947;LBL45-RBL50 PER SRM 51-20-06-0G-0. OK TO PRIME RECEIVED 4EA ANGLES FROM 0SS HT AND DYE PEN ON P.O #869617-SWA;[13] FABRICATED REPAIR PARTS ITEM(1) T-CHORD FROM BAC1505-101045 7075T6 LOT #5098198-1;ITEM(2) ANGLE FROM 7075-TO 0.100' LOT#1351333-2 AND HT TO T6 CONDITION AND DYE PEN ON P.O #869617-SWA;ITEM(3)STRAP FROM 7075-T6 0.125' LOT#1469335-1 LOCATED AND DRILLED ITEM 5 CLIP(2EA) FABRICATED FROM BAC1503-101021 7075T6 LOT #1489740-1 ALL I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR 4.D-K OK TO INSTALL;[24] VERIFIED ITEM 5 CLIP(2EA) FABRICATED FROM BAC1503-101021 7075T6 LOT #1489740-1 ALL I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR 4.D-K. OKAY TO INSTALL CLIPS GIVEN.;[25] INSTALLED REPAIR PARTS ITEM 1 T CHORD(1EA) ITEM 2 ANGLE (2EA) ITEM 3 STRAP(2EA) ITEM 5 CLIP (2EA) ;ALL FASTENERS REMOVED ON REPAIR AREA BETWEEN BS946-BS967 WL208 RBL50-LBL40;FILLET SEAL ;PRIMED ALL FASTENER HEAD AND CIC ALL I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR 4.L-P REMOVED AND REPAIRED DAMAGE ON BS947 FLOOR BEAM UPPER CHORD FROM LBL49-RBL55 WL208 COVERING DISCREPANCIES ON COSTUMER CARDS TTG8Q00CMNLS;TTG8Q00CMNM9
